# SDR AUS20040146

- Difficulty date: March 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fltchr FU24AAIRPTS
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN626
- Condition: Failed
- Location: Mlg
- Component: Mlg, 245109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR TOP TORQUE LINK BOLT FAILED.
